# SDR 2025F00262

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: General aviation
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 61,528 hours, 41,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK NON-ROUTINE, DURING ACCOMPLISHING TASK 33-051-01-01 OVER WING EMERGENCY EVACUATION LIGHTS, RT FWD FOUND INOPERATIVE.
